# SDR SWAA2024020838198

- Difficulty date: January 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 63,525 hours, 42,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT SCUFF PLATE CRACKED<[01] UPDATED MEASUREMENT TABLE;[02] ACB SCUFF PLATES WILL BE INSTALLED ON CUST CARD # TTG8Q00QPWHV;[03] VERIFIED CORRECTIVE ACTION 2 AND MEASUREMENT TABLE
